Shingrix and peripheral neuropathy
4 days after my 2nd Shingrix vaccination, I suddenly developed intense peripheral neuropathy in both feet…for the first time in my life…anyone else?
Interested in more discussions like this? Go to the Neuropathy Support Group.
Hello! I am hoping someone is having this similar problem as I am from the Shingrix Vaccine ( 1st dose ) I am at wits end and have been super worried and have lost my appetite! I had my 1st Shingrix shot back in August (2022) It is the only vaccine where I have suffered the most problems. covid, flu, etc..just sore, tired and a temp, that was it..not this one! After getting the shingrix vaccine I had a burning sensation all down my right arm that lasted for a few days after. Also my lymph nodes swelled up under my arm and now in November (2022) I am still experiencing underarm pain in my axilla/tendon/muscle region. There are now twinges of pain under my arm and along my muscle below my shoulder. On a scale of 1 to 10 it is about a 3 sometimes. I feel it everyday and am taking over the counter pain meds to help. I also remember the person giving me the vaccine really high up my arm almost a smidgeon below my right shoulder. Sometimes I feel like my skin is causing me the problem but I do feel the twinges in my axilla area and it is swollen. Did the vaccine cause me to have tendonitis or lymphangitis or whatever? I am hoping it goes away and wondering if another vaccine will hurt it more? I need them in my right arm as I am left handed! I am seeing someone at a Minute Clinic at CVS hoping they can help me on Friday..please advise,,thank you!!
Hello @tristy, Welcome to Connect. I'm sorry to hear you had such an adverse reaction to the Shingrix vaccine. I only had the usual sore arm for a day or so. Have you discussed the adverse reactions with your doctor or reported them to the Vaccine Adverse Event Reporting System (VAERS) – https://vaers.hhs.gov/?
Hello John..thank you for responding! Yes I am seeing someone tomorrow..my arm seems a little better today..taking lots of stuff for it and swelling has gone down a little..it is about time..3 months later! It leaves you on edge though with worry..I look up too much on the internet and they always mention a sore arm, swelling could be a sign a cancer and it made me so depressed that I couldn't eat..I need to stay off the internet, lol!! I also read that some vaccines can cause bursa, arthralgia, myalgia, lymphadenopathy, etc..ugh! Yes the best person to ask is a Doctor and not the internet!! I hope all is well with you..Happy Thanksgiving!!
Yes, that happened to me in 2019 and it is still affecting me in 2022
I myself started having pins, needles and burning in my feet and legs about a week after receiving my 2nd Shingrix vaccine last may 5th. They made no mention of neuropathy being a possible side effect, they only said to expect a sore arm for a few days. If I had known this was a possible side effect, I would not have gotten the Shingrix vaccine.
I was returning something to doctor's and sat down for half an hour. When I got up, I felt a numbness in my lower legs including my feet. Never had before. The ER to hospital was in same building so I decided to go in. They found elevated troponin, did an angiogram and found severe coronary artery blockage. I have NOT had the Shingrix vaccine
My point is that any suspected reaction to any vaccine or medication should be reported through channels. Attributing the cause of every ache and pain that comes along to a vaccine or medication if not clearly stated in the accompanying literature is not scientific. Only a qualified individual can draw conclusions